Volume 5 Number 4 (Oct. 2015)
Home > Archive > 2015 > Volume 5 Number 4 (Oct. 2015) >
IJAPM 2015 Vol.5(4): 259-266 ISSN: 2010-362X
doi: 10.17706/ijapm.2015.5.4.259-266

An Exponential Spline Approach to the Generalized Sine-Gordon Equation

Reza Mohammadi

Abstract—The nonlinear sine-Gordon equation is used to model many nonlinear phenomena. Numerical simulation of the solution to the one-dimensional generalized sine-Gordon equation is considered here. Two implicit three time-level difference schemes are developed, by using the exponential spline function approximation. We consider both Dirichlet and Neumann boundary conditions. The resulting spline difference schemes are analyzed for local truncation error, stability and convergence. It has been shown that by suitably choosing the parameters, we can obtain two schemes of O(k2+k2h2+h2) and O(k2+k2h2+h4). In the end, some numerical examples are provided to demonstrate the effectiveness of the proposed schemes.

Index Terms—Exponential spline, finite difference, generalizedsine-gordon equation, dirichlet and neumann boundary conditions, stability analysis, convergence.

The author is with the Department of Mathematics, University of Neyshabur, Postal code 91136-899 Neyshabur, Iran (email: rez.mohammadi@gmail.com).

Cite: Reza Mohammadi, "An Exponential Spline Approach to the Generalized Sine-Gordon Equation," International Journal of Applied Physics and Mathematics vol. 5, no. 4, pp. 259-266, 2015.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Mar 27, 2024 News!

    IJAPM Vol 14, No 1 has been published online   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>